# SDR FDEA202007301729

- Difficulty date: July 30, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 18,420 hours, 10,499 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Main Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PASSING 180,  HEARD A THUMP & ACFT LURCHED,  CONTROLS & CONTROLABILITY  NORMAL.   FOUND MAIN CARGO DOOR LATCH HANDLE DEPLOYED APPROX 3 INCHES.  OPERATED DOOR SEVERAL TIMES & OPERATION  WAS NORMAL.  WHILE UNLATCHING DOOR AT CONTROL PANEL, THERE WAS A 2 SEC DELAY FROM WHEN CONTROL PANEL UNLATCH LIGHT ILLUMINATED & ECAM INDICATION TURNS AMBER.  PERFORMED GVI OF ALL EXTERNAL PANELS & FLIGHT CONTROL SURFACES WITH HYDS ON, NO DEFECTS NOTED.  LOWERED FLAPS & INSPECTED ALL SURFACES & PANELS. NO DEFECTS NOTED.   PERFOMRED MCD ADJUSTMENT TEST 52-36-00-05.  NO DEFECTS NOTED. ALL ECAM INDICATIONS & WARNINGS NORMAL. CARGO DOOR OPS PANEL LOCK & UNLOCK INDICATION MATCHED AUX HANDLE POSITION.  PRESSURIZED ACFT IAW 05-53-00-00,
